# SDR P5CA9700394

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivets
- Condition: Loose
- Location: Exhaust Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS NR 1 ENG LT SIDE EXHAUST SLEEVE AT 270 POSITION.  REPAIRED PER BOEING SRM 51-30-02.
